# SDR R61A2025012000057

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 27,300 hours, 18,771 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC FUME SMELL, DID NOT SMELL LIKE OZONE. SMELL WENT AWAY DURING DESCENT, A FA SMELL MOST STRONGLY FWD LAV. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. TROUBLESHOT, NO FAULTS FOUND.
